# SDR HNAA2012011600477

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,820 hours, 74,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE AT ROW 9.  R & R FLOOR EMERGENCY PATH LAMP AND CLOSED ACCESS PANEL.
